MathSciNet Relay Station
MathSciNet bibliographic data
MR1661243 35K55 (35B05)
Biler, Piotr; Woyczyński, Wojbor A. Global and exploding solutions for nonlocal quadratic evolution problems. SIAM J. Appl. Math. 59 (1999), no. 3, 845–869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement